i am sujit, 26 year old.I have been diagnosed with TB last year. i was taking Mycobutol1000 and R-cinex for almost 10 months before i got cured. i need to know whether there any long term side effect on my health because of these tablets.
Ethambutol may produce decreased visual acuity which appear to be due to optic neuritis and to be related to the dose and duration of treatment. The effects are general reversible when administration of the drug is discontinued promptly. Ethambutol may produce constriction of visual field central and peripheral scotoma, and green-red colour blindness which may be associated with retrobulbar neuritis . Renal clearance of urate may be reduced in about 50%patients receiving ethambutol and acute gout has been precipitated in patients with gout or impaired renal function .
R-cinex or Rifampin is usually well tolerated but may cause GI upset. In patients with underlying chronic liver disease (e.g., alcoholics, the elderly), the drug can cause hepatitis. Rash, anemia, and thrombocytopenia are less common side effects. The most important toxicities are hepatotoxicity and peripheral neuropathy.
You should consult your doctor and adjust the doses if you get any of the side effects.
I am suffering from Scin TB since last four months. I have been prescribed" R-CINEX", "THEMIBUTOL 600", &"CLARIBID 500". Pleae advise me, whether this is the correct medicine and secondly is there any side effects of these medicines?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.